Show simple item record

dc.contributor.authorNguyen, Khanh
dc.date.accessioned2021-08-09T06:57:36Z
dc.date.available2021-08-09T06:57:36Z
dc.date.issued2021
dc.identifier.isbn978-951-39-8795-4
dc.identifier.urihttps://jyx.jyu.fi/handle/123456789/77298
dc.description.abstractThe thesis deals with existence of traces of Sobolev functions defined on regular trees. The existence is shown to be strongly related to the isoperimetric profile of the tree under natural assumptions. Furthermore, we give classification criteria for regular trees.en
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherJyväskylän yliopisto
dc.relation.ispartofseriesJYU dissertations
dc.relation.haspart<b>Artikkeli I:</b> Koskela, P., Nguyen, K. N., & Wang, Z. (2021). Trace and Density Results on Regular Trees. <i>Potential Analysis, Early online.</i> DOI: <a href="https://doi.org/10.1007/s11118-021-09907-2"target="_blank">10.1007/s11118-021-09907-2</a>
dc.relation.haspart<b>Artikkeli II:</b> Koskela, P., Nguyen, K. N., & Wang, Z. (2021). Trace Operators on Regular Trees. <i>Analysis and Geometry in Metric Spaces, 8(1), 396-409.</i> DOI: <a href="https://doi.org/10.1515/agms-2020-0117"target="_blank">10.1515/agms-2020-0117</a>
dc.relation.haspart<b>Artikkeli III:</b> Nguyen, K. N., & Wang, Z. (2020). Admissibility versus Ap-Conditions on Regular Trees. <i>Analysis and Geometry in Metric Spaces, 8(1), 92-105.</i> DOI: <a href="https://doi.org/10.1515/agms-2020-0110"target="_blank">10.1515/agms-2020-0110</a>
dc.relation.haspart<b>Artikkeli IV:</b> Nguyen, Khanh. Classification criteria for regular trees. <i>Accepted by Annales Academiæ Scientiarum Fennicæ. Mathematica.</i>
dc.rightsIn Copyright
dc.titleTrace Operators and Classification Criteria for Regular Trees
dc.typeDiss.
dc.identifier.urnURN:ISBN:978-951-39-8795-4
dc.contributor.tiedekuntaFaculty of Mathematics and Scienceen
dc.contributor.tiedekuntaMatemaattis-luonnontieteellinen tiedekuntafi
dc.contributor.yliopistoUniversity of Jyväskyläen
dc.contributor.yliopistoJyväskylän yliopistofi
dc.relation.issn2489-9003
dc.rights.copyright© The Author & University of Jyväskylä
dc.rights.accesslevelopenAccess
dc.type.publicationdoctoralThesis
dc.format.contentfulltext
dc.rights.urlhttps://rightsstatements.org/page/InC/1.0/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

In Copyright
Except where otherwise noted, this item's license is described as In Copyright